# SDR ABXA20160728119

- Difficulty date: July 28, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Part serial: NSN
- Condition: Corroded
- Location: Bs 990-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 990 - 1010 LEFT SIDE OF KEEL BEAM ALONG THE UPPER SIDE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-50-12.  REPAIRED IAW SRM 53-50-12 REPAIR 1,  REO-G20121 REV. A, AND REA B653-62037MR.
